# SDR DALA2017071905537

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 67,895 hours, 12,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 34b-33g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 34B AND 33G ARE INOPERATIVE.  REPLACED THE LIGHT ASSY. CHECKED OK.
